# SDR UPS04841703

- Difficulty date: January 9, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Engine: Ge CFM562C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 AND NR 3 ENGINES AT IDLE DUE TO COMPRESSOR STALLS ENG NR3 FOUND CRACKS GURNS & MISSING MATERIAL ON STATOR OF LPT ACCESS THRU 517.  BOROSCOPE 72-00-00 P 620, 72-31-00 72-54. ENGINE NR 2 COMPLIED WITH VISUAL & BOROSCOPE INSPECTION OF NR 2 ENG POST STALL,   NR 2 ENG MASTER BLEED VALVE FEED BACK ROD BENT & BLEED VALVE ACTUATOR ARM BROKEN R & R MASTER BLEED VALVE PER MM C/W CHECK SYS ACTUATOR SYS TEST PER MM. NORMAL. LEAK CK GROUND IDLE & FLIGHT IDLE TEST & P WR ASSURANCE TEST PERFORMED IAW MM. TESTED GOOD. (CLOSED)
